# SDR CA040202011

- Difficulty date: January 9, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 15,643 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Part number: 10151417617
- Condition: Failed
- Location: Airstair Door
- Part time: 17,475 hours, 17,211 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF ROLL THE AIRSTAIR DOOR EXTERIOR HANDLE SEPARATED FROM THE DOOR. FURTHER INSPECTION FOUND IMPACT DAMAGE TO LT PROPELLER AND LT IB FLAP. APPROXIMATELY ONE INCH MISSING FROM TIP OF ONE PROPELLER BLADE AND DENT IN LOWER SKIN OF IB FLAP. HANDLE RECOVERED AND INSPECTED FOR CONDITION. RETAINER RING P/N MS16624-1075 MISSING ALLOWING HANDLE TO SEPARATE FROM DOOR. LSO FOUND PIN P/N MS9048-072 SHEARED. THIS PIN HOLDS SHAFT IN HANDLE. HANDLE ASSEMBLY REPLACED WITH NEW. PROPELLER ASSEMBLY REPLACED. SKIN REPAIR CARRIED OUT TO IB FLAP.
